# SDR C2XA04IA057

- Difficulty date: April 6, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B0227
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,061 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, THE FORWARD AISLE PATH LIGHTING STRIP WAS FOUND TO BE DIM WHEN TESTED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY PACK, OPERATIONALLY CHECKED THE LIGHTING SYSTEM, AND THE DISCREPANCY WAS CLEARED.
